# SDR ASAA2020031632424

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 51,072 hours, 15,253 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED CABIN TEMP CONTROLLER BITE PROCEDURE PER B737-800 FIM 21-61 TASK 801. CLEARED AND RESET TCV FAULT. OPERATED L/H PACK, GROUND VERIFIED OPS CK GOOD.
